# SDR 06FDEA1026

- Difficulty date: March 13, 2006
- Submitted: March 14, 2006
- Operation: Air carrier
- Aircraft: N802FD
- Make and model: Airbus A310-324
- Aircraft serial: 542
- Aircraft time: 35,226 hours, 9,307 cycles
- Engine: Pwa PW4090
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nacelle
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACCOMPLISH MAINTENANCE B-CHECK.  NR 2 ENG SMALL CRACKS FOUND ON AIR INLET EXTERIOR SKIN SURFACE AT ZONE BETWEEN NR 5 AND NR 6 HOURS (LIP INLET).  REPAIRED PER CMM 71-11-05 FIG 603.  REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
